# SDR DALA2019120507055

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM -Y1292 BTW FR20 TO FR21 AT FWD GALLEY AREA (SSI 531189). REPLACED FLOOR BEAM -Y1292 BTW FR.12 TO FR.24 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG #D53112812001.
